# SDR QXEA2010112900819

- Difficulty date: November 24, 2010
- Submitted: November 29, 2010
- Operation: Air carrier
- Aircraft: N408QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4050
- Aircraft time: 23,210 hours, 24,079 cycles
- Engine: Pwc PW150A
- System (JASC): 2840 · Fuel Indicating System
- Part: Indication Sys
- Condition: Malfunctioned
- Location: Fuel Qty
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

NR 2 FUEL QUANTITY INDICATOR FLUCTUATING +/- 600 LBS INFLIGHT.  FLIGHT WAS DIVERTED. LANDING UNEVENTFUL. PLACED NR 2 SYS ON MEL 28-40-10. 11/26 CLEARED BY:  INTERROGATED REFUEL/DEFUEL INDICATOR FOR FAULTS, NO FAULTS NOTED. PRESSURE DEFUELED,  REFUELED NR 2 FUEL TANK TO 6000 LBS, AND THEN DEFUELED TO 1500 LBS WHILE OBSERVING EXTERNAL FUEL QTY INDICATOR AND FLIGHT DECK FUEL INDICATOR, NO DEFECTS NOTED.  CLEARS MEL. RETURNED TO SERVICE. NO PARTS REPLACED.
